Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 961–968 | Cite as

Conditions for ergodicity in queues with many servers and waiting

  • S. G. Foss
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Borovkov, Probability Processes in Queuing Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    A. A. Borovkov, Asymptotic Methods in Queuing Theory [in Russian], Nauka, Moscow (1980).Google Scholar
  3. 3.
    A. A. Borovkov, “Ergodic and stability theorems for a class of stochastic equations,” Teor. Veroyatn. Primen.,23, No. 2, 241–262 (1978).Google Scholar
  4. 4.
    T. Kiefer and T. Wolfowitz, “On the theory of queues with many servers,” Trans. Am. Math. Soc.,78, No. 1, 1–18 (1955).Google Scholar
  5. 5.
    R. M. Loynes, “The stability of queues with nonindependent interarrival and service times,” Proc. Cambr. Philos. Soc.,58, No. 3, 497–520 (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • S. G. Foss

There are no affiliations available

Personalised recommendations